Warning: Drug Recall Alert — 4/4/2020

Warning: Drug Recall Alert — 4/3/2020

(UnitedVoice.com) – Doctors write prescriptions and people use over-the-counter (OTC) supplements to combat illnesses and promote well-being. However, sometimes something goes awry, and it’s important to stay informed about recalls.

Dr. Reddy’s Laboratories Ltd. — 3/26/2020

Dr. Reddy’s Laboritories Ltd. has issued a voluntary nationwide recall of Phytonadione Injectable Emulsion USP, 10 mg/mL, Single-Dose Ampules (phytonadione). This alert was issued to hospitals due to reports of the glass ampules breaking or shattering upon opening. The drug is a manmade variant of vitamin K used to treat human deficiencies.

Natural Remedy Store — 3/16/2020

TEST

Natural Remedy Store issued a worldwide voluntary recall of its Active Male supplement. This applies to their 500 mg capsules (lot number BN: Nd6332) due to undisclosed tadalafil.

Tadalafil is an FDA approved drug sold under the brand name Cialis for the treatment of erectile dysfunction (ED). This medication can cause serious drug interactions with nitrates (like nitroglycerine) that can cause blood pressure to drop to dangerously low levels.

If you experience side effects from this supplement, contact your doctor. You should direct questions about this recall to:

  • Natural Remedy Store
  • TEST
  • Ph. (210) 798-5433
  • Monday through Saturday, 10:00 a.m. to 6:00 p.m. central time
  • e-mail address: [email protected]

Hikma Pharmaceuticals USA Inc. — 3/5/2020

TEST

Hikma Pharmaceuticals USA Inc. extended its voluntary nationwide recall of Ketorolac Tromethamine Injection, USP 30 mg/mL, 1 mL Fill/2 mL Vials. This is a continuation of the original notice, first published on 12/23/2020, due to visible particles within the solution.

The drug is a nonsteroidal anti-inflammatory drug (NSAID) used for a maximum of five days for acute pain. The notice was issued out of an abundance of caution due to the remote possibility that foreign material could travel to patients’ lungs. There have been no reported incidents of this happening. Contact the prescribing doctor if you experience any unusual symptoms.

The FDA releases these notifications to keep you informed about what is going into your body. If you experience unusual side effects from these or any other drugs, contact your healthcare provider as soon as possible.

Copyright 2020, UnitedVoice.com

LEAVE A REPLY

Please enter your comment!
Please enter your name here